# SDR IPXA2019090946492

- Difficulty date: August 30, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327086300200
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MCD FLOOR PANEL 222BG, P/N B5327086300200 IS DAMAGED ON LOWER SURFACE ( PANEL ROCK). FABBED PNL 222BG FROM 5024N400001SS-G BATCH #3525521 PER A300-5320-40552-B.
